# SDR SWAA950232

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pc Card
- Part number: 655825029
- Condition: Inop
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, NOSE GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  CYCLING GEAR, NO HELP.  AIRCRAFT RETURNED TO DAL AND MADE AN UNEVENTFULL LANDING.  TROUBLESHOT AND FOUND M983 PC CARD FAULT.  REPLACED AND OPERATIONAL CHECKED PER BOEING M/M.
